# SDR FDEA201010144068

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 149N6016126
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG CUTOUT SEAL RETAINER UNDER DOOR WARNING LIGHT AFTER REMOVING SEAL   FOUND CORROSION.  CORRODED SEAL RETAINER AT RT MLG CUTOUT REPLACED IAW SRM 51-40-02, REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
